Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello I’ve been using differin for 4 1/2 weeks now and my acne is terrible. I’ve attached pictures. Keep in mind I use to only have like 1-2 pimples here max. Should I quit differin?DD72C8AE-66D2-4C83-BB93-015223AC9D35.thumb.jpeg.735e2b9af1e691c6e5be36368078e3c8.jpegr

Share this post


Link to post
Share on other sites

Hey mate

From my understanding in the first 2-4 weeks with Differin it is natural to break out as Differin thins the layers of the skin and pushes blemishes to the surface.

Over time as you continue to use Differin it will increase the rate in which your skin produces and 'turns over' skin cells which will minimise pores getting clogged.

I would stick it out for another 4 weeks or so - and if there is no improvement speak to your doctor and/or dematologist.

With Differin, also keep a lookout for any other potential side effects such as facial flushing. I experienced this when using Differin which started as light blushing but soon lead to full blow facial flushing the longer i used it and this became a problem in itself. 

All the best!

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×